# SDR UIEA2015071300350

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NR 3 ENG FAIRING, PANEL 472 ER BOLT HOLE WORN.  REPAIRED WORK AREA IAW EO T2015A54B-1638 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
